# SDR CALA0800858

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 52,315 hours, 11,856 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311N50052
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON, AFT BULKHEAD CRACKED AT HOLE NR 19, REF EA 5440-01234 OP 11 STEP 4.3.  COMPLIED WITH PPS205.65 NEW TORQUE BULKHEAD FITTING REMOVAL AND INSTALLATION REF ECRA 5450-01749.
